# SDR ASAA2025092261059

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810535
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS DELAMINATION  DAMAGE. GROUNDED - YES. EVALUATED FLOOR PANEL, FOUND TO BE OUT OF REPAIRABALE LIMITS, FABRICATED NEW PANEL IAW SRM 53-00-50-01-1, SRM 53-00-50-2R-0, BAC DWG 143A5810-REV- AND EXISTING PART.
